# SDR P2EA99152

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65719301
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE LEFT WING OUTBOARD TE FLAP SKIN WAS FOUND WITH DELAMINATION.  REPAIRED OUTBOARD FLIPPER FLAP P/N 65-71930-1 PER EO COO-CMP-3-57-214-99 DATED APR 5, 1999.  (M)
